# SDR UPS202967

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 65956137
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND CRACK ON LT HORIZONTAL STAB, NR 4 T/E SUPPORT RIB ON LWR T/E BEAM AFT O/B ATTACH BOLT.  REPLACED PER SRM 51-30-2, 51-10-2, MM 27-30-05.
